Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Stability properties of the class of asymptotic martingales
HTML articles powered by AMS MathViewer

by Alexandra Bellow PDF
Bull. Amer. Math. Soc. 82 (1976), 338-340
  • D. G. Austin, G. A. Edgar, and A. Ionescu Tulcea, Pointwise convergence in terms of expectations, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 30 (1974), 17–26. MR 358945, DOI 10.1007/BF00532860
  • R. V. Chacon and L. Sucheston, On convergence of vector-valued asymptotic martingales, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 33 (1975/76), no. 1, 55–59. MR 394859, DOI 10.1007/BF00539861
  • J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1953. MR 0058896
  • Nelson Dunford and Jacob T. Schwartz, Linear Operators. I. General Theory, Pure and Applied Mathematics, Vol. 7, Interscience Publishers, Inc., New York; Interscience Publishers Ltd., London, 1958. With the assistance of W. G. Bade and R. G. Bartle. MR 0117523
  • 5. G. A. Edgar and L. Sucheston, Amarts, a class of asymptotic martingales (Discrete parameters), J. Multivariate Anal. (to appear).
Similar Articles
Additional Information
  • Journal: Bull. Amer. Math. Soc. 82 (1976), 338-340
  • MSC (1970): Primary 60G40, 60G45; Secondary 28A65, 28A20
  • DOI:
  • MathSciNet review: 0405574